×

zbMATH — the first resource for mathematics

A generalization of Hartman’s linearization theorem. (English) Zbl 0272.34056

MSC:
34A30 Linear ordinary differential equations and systems, general
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hartman, P, Ordinary differential equations, (1964), John Wiley New York · Zbl 0125.32102
[2] Grobman, D.M, The topological classification of the vicinity of a singular point in n-dimensional space, Math. USSR-sb., 56, 77-94, (1962) · Zbl 0142.34402
[3] Pugh, C, On a theorem of P. hartman, Amer. J. math., 91, 363-367, (1969) · Zbl 0197.20701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.